# SDR 95ZZZX5145

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970Z
- Make and model: Doug DC-9-15
- Aircraft serial: 45772
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 582 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, LANDING GEAR DOOR LIGHT REMAINED ILLUMINATED.  CYCLED LANDING GEAR AND DOOR LIGHT WAS SLOW TO EXTINGUISH.  FOUND DEFECTIVE RIGHT MAIN LANDING GEAR DOOR SWITCH, MFG H14-6.  REPLACED RIGHT MAIN LANDING GEAR DOOR SWITCH AND DOOR LIGHT, OPERATION CHECKED NORMAL.  CHECK C - 6-24-94 - STL.
